# SDR EIAA9641

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 63B10047367
- Condition: Cracked
- Location: Cabin
- Part time: 68,923 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT - SEAT TRACK AT STATION RBL 6 CRACKED.  REMOVED DAMAGED SECTION OF THE SEAT TRACK PER SRM 51-30-2.  FABRICATED REPAIR SECTION IAW SRM 53-11-25 AND 53-10-5.  INSTALLED IAW 51-30-2.  (M)
